# SDR IPXA2019041764106

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 27,358 hours, 17,023 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 143N545717
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3,  COCKPIT AREA, FLOOR PANEL 231XFF DAMAGED.  FABRICATED A NEW PANEL 231XFF FROM 5024N400001AA-G, BATCH #3441868 AND STEP OUT PER SREO B757-5320-9692-K
